Finished PCT for SD cycle and now sides are getting worse, what to do?

  1. New Member
    NateSVT's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Jan 2010
    Posts
    26
    Rep Power
    72
    Level
    5
    Lv. Percent
    5.61%

    Arrow Finished PCT for SD cycle and now sides are getting worse, what to do?


    I did a 4 week SD cycle of 20/20/30(bad idea)/20 in March. I preloaded Cycle Support a week before I started SD and continued taking 2 servings per day until the 4th week of SD. After SD I went straight to the recommended dosing of Anabolic Innovations Post Cycle Support. A few days later I started Clomid. (Should have had it ready but I had to order it late because I lost my credit card before I could order it, stupid I know.) I did 100/75/50/50 and now I am out of it. While I was on the cycle I experienced almost no sides, just a little bit of acne on the shoulders and back during week 3. During the last couple weeks I have been experiencing worse sides than when I was on. My nipples have been sore and I am getting acne on my face.

    Why are my sides getting worse over a month after I finished my cycle? Is this because of the delay of taking Clomid instead of taking it the next day after SD was done?

    What would you recommend I do to stop these side? More Clomid/Nolva, test booster?

  2. New Member
    Generallee's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    May 2008
    Posts
    44
    Rep Power
    101
    Level
    6
    Lv. Percent
    54.42%

    Your body is freaking out still. Your system was heavily shut down. SD is known for its severely it shuts down the endocrine system.

    First) The first PCT you used don't even count that as a PCT when using a AAS
    Second) Are you sure that the Clomid was legit?
    Third) Get on some ZMA, and liver support while you wait for your system to balance its self out.
    Forth) In four weeks get blood work down, tell your doctor everything.
    Fifth) Never ever, ever run a cycle ( esp S.D) with out your PCT IN YOUR HANDS.
    Sixth) Do Not Drink For A WHILE

    I am by no means an expert. But i think that pretty much covers it. Be smart, Research the product you are going to use for at least 6 months before using.
  3. Elite Member
    GeekPoop's Avatar
    Stats
    6'0"  232 lbs.
    Join Date
    Feb 2009
    Age
    27
    Posts
    5,263
    Rep Power
    234819
    Level
    51
    Lv. Percent
    92.16%
    Achievements Activity ProPosting ProPosting Authority

    no expert but id guess your hormonal levels are all ****ed up along with lipids. id wait a few weeks and go see a doctor, no need to self medicate
    Serious Nutrition Solutions
    •   
       

  4. New Member
    Magikskittlz's Avatar
    Stats
    5'11"  202 lbs.
    Join Date
    Feb 2010
    Posts
    67
    Rep Power
    91
    Level
    7
    Lv. Percent
    51.27%

    Perhaps your estrogen in coming bacK with avengance!!! did you do an AI?
  5. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0
    Level
    11
    Lv. Percent
    34.88%

    go to a docter, get your blood levels checked, and go from there. thats youre best bet. I was in the same boat (kinda) as you are and i went to a doctor and im almost back to normal.
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 06-02-2010, 04:15 PM
  2. Replies: 11
    Last Post: 12-27-2007, 07:35 PM
  3. Post Cycle Acne is getting worse. HELP!!!
    By Poobah in forum Anabolics
    Replies: 11
    Last Post: 04-07-2005, 09:51 AM
  4. Finished my first m1t cycle!
    By djhex36 in forum Cycle Info
    Replies: 9
    Last Post: 12-02-2003, 10:46 PM
  5. Finished Cycle...
    By Kitchen Chemist in forum Anabolics
    Replies: 27
    Last Post: 09-07-2003, 01:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in